# SDR AT9900436

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE FLOOR SUPPORT AT BS 180 CORRODED AND CRACKED.  REMOVED FLOOR SUPPORT, FORMED, HEAT TREATED, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-4, 51-10-3, 51-10-2 AND 51-30-2.
